# SDR ASOA20140122007

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145
- Aircraft serial: 145318
- Aircraft time: 32,869 hours, 25,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT WAS INOPERATIVE FROM EXIT ROW ON BACK.  MAINTENANCE INSPECTED AND PERFORMED RERACK OF NR 4 AND NR 6 EMERGENCY LIGHT INVERTER'S.  OPS CHECKED GOOD.
